Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 519, NWS Tulsa, OK

November 5, 2008Creek County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2008, 9:29 PM CST for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2008, 9:29 PM CST (03:29 UTC)
Expired
Nov 5, 2008, 10:30 PM CST
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Norman radar (KTLX), 75 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 2:17 PM CSTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1393 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060329
SVRTSA
OKC037-107-111-060430-
/O.NEW.KTSA.SV.W.0519.081106T0329Z-081106T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
929 PM CST WED NOV 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1030 PM CST

* AT 926 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF PADEN...
  MOVING NORTHEAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOLEY...
  WELTY...DEPEW...BRISTOW...SLICK...BEGGS AND KELLYVILLE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3546 9662 3548 9662 3572 9662 3602 9623
      3573 9596 3541 9662 3542 9663 3546 9663
TIME...MOT...LOC 0329Z 234DEG 41KT 3556 9662

$$
2 follow-up statements
000 
WWUS54 KTSA 060350
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CST WED NOV 5 2008

OKC037-107-111-060430-
/O.CON.KTSA.SV.W.0519.000000T0000Z-081106T0430Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-
950 PM CST WED NOV 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR NORTHERN OKFUSKEE...CENTRAL CREEK AND NORTHWESTERN OKMULGEE
COUNTIES...

AT 947 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS LARGE STORM WAS LOCATED NEAR 
WELTY...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRISTOW...
SLICK...BEGGS AND KELLYVILLE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3585 9646 3602 9623 3573 9596 3557 9643
      3565 9653
TIME...MOT...LOC 0350Z 236DEG 42KT 3569 9636

$$
000 
WWUS54 KTSA 060408
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1008 PM CST WED NOV 5 2008

OKC107-060418-
/O.CAN.KTSA.SV.W.0519.000000T0000Z-081106T0430Z/
OKFUSKEE OK-
1008 PM CST WED NOV 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKFUSKEE COUNTY IS
CANCELLED...

LAT...LON 3596 9631 3602 9623 3575 9598 3574 9598
      3567 9618 3578 9634
TIME...MOT...LOC 0408Z 236DEG 42KT 3581 9616

$$

OKC037-111-060430-
/O.CON.KTSA.SV.W.0519.000000T0000Z-081106T0430Z/
OKMULGEE OK-CREEK OK-
1008 PM CST WED NOV 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR CENTRAL CREEK AND NORTHWESTERN OKMULGEE COUNTIES...

AT 1005 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SLICK...MOVING
NORTHEAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEGGS AND
KELLYVILLE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3596 9631 3602 9623 3575 9598 3574 9598
      3567 9618 3578 9634
TIME...MOT...LOC 0408Z 236DEG 42KT 3581 9616

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 9:12 PM CST, 17 minutes earlier.

Area forecast discussion, Nov 5, 9:12 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
912 PM CST WED NOV 5 2008

.DISCUSSION...
BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE
ACROSS NERN OK THIS EVENING. SURFACE BASED INSTABILITY CONTINUES
TO DECREASE AND TREND OF CONVECTION IS TO GRADUALLY BECOME MORE
ELEVATED. COLD FRONT IS CURRENTLY LOCATED ON THE BACK SIDE OF
CONVECTION...NEAR A BLACKWELL TO EL RENO TO FREDERICK LINE...AND
IS BEGINNING TO SHOW A SOUTHWARD SURGE. FORCING ALONG THE FRONT
SHOULD HELP THE CONVECTION TO TRANSITION TO A NEARLY SOLID
CONVECTIVE LINE IN THE NEXT HOUR OR TWO. SEVERE THREAT SHOULD
GRADUALLY TRANSITION TO MORE WIND AND SOME HAIL. DUE TO VERY
STRONG LOW LEVEL SHEAR...TORNADO POTENTIAL WILL REMAIN NONZERO
WITH THE SQUALL LINE OVERNIGHT. HAVE SENT UPDATED PRODUCTS TO
REFLECT CURRENT TRENDS OF CONVECTION AND EXPECTED FROPA. WILL
LIKELY SEND ADDITIONAL UPDATES FOR WATCH EXPIRATIONS/
CONTINUATIONS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....69
Hazardous weather outlook, Nov 5, 4:50 PM CST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CST WED NOV 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CST WED NOV 5 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 8 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE
LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL
CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING
AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND
STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES
WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING
STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO
THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE
MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA
OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW
TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS
EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM
THE WEST BEHIND THE COLD FRONT.

FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY.
ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS
WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT
THROUGH EARLY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

69

In the hours before

Special weather statement, Nov 5, 7:41 PM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CST WED NOV 5 2008

OKZ060-064-066-060215-
CREEK OK-OKMULGEE OK-TULSA OK-
741 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE...EASTERN CREEK AND TULSA

AT 741 PM CST...DOPPLER RADAR INDICATED A STRONG CLUSTER OF
THUNDERSTORMS CENTERED OVER KIEFER...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA
...LIBERTY...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...MOUNDS...KIEFER AND SAPULPA.

THIS CLUSTER OF STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND
WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CST.

LAT...LON 3606 9611 3625 9582 3623 9581 3622 9582
      3617 9582 3617 9580 3599 9576 3586 9596
      3578 9619
TIME...MOT...LOC 0141Z 224DEG 42KT 3597 9602
Local storm report, Nov 5, 7:52 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             1 N HALLETT             36.25N 96.57W
11/05/2008  E1.75 INCH       PAWNEE             OK   BROADCAST MEDIA

&&

JDS
Special weather statement, Nov 5, 7:56 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CST WED NOV 5 2008

OKZ065-060230-
OKFUSKEE OK-
756 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 756 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF CASTLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CASTLE...
BOLEY...MASON AND OKFUSKEE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3565 9637 3565 9633 3559 9618 3556 9618
      3556 9610 3532 9641 3535 9644 3546 9645
      3545 9647 3542 9649 3544 9654 3542 9656
      3543 9657
TIME...MOT...LOC 0156Z 221DEG 40KT 3546 9640
Special weather statement, Nov 5, 8:05 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CST WED NOV 5 2008

OKZ060-061-060230-
ROGERS OK-TULSA OK-
805 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS AND TULSA

AT 805 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
TULSA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CATOOSA...OWASSO AND
COLLINSVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST.

LAT...LON 3640 9556 3606 9585 3606 9603 3608 9603
      3643 9589
TIME...MOT...LOC 0205Z 214DEG 47KT 3614 9595 3614 9584
Local storm report, Nov 5, 8:07 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             5 W CLEVELAND           36.31N 96.55W
11/05/2008  E1.00 INCH       OSAGE              OK   TRAINED SPOTTER

&&

JDS
Local storm report, Nov 5, 8:48 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             5 N SKIATOOK            36.44N 96.00W
11/05/2008  E0.88 INCH       WASHINGTON         OK   AMATEUR RADIO

            ON HWY 11

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:11 PM CSTSpecial Weather StatementTSACreek34 min
Nov 5, 6:24 PM CSTSpecial Weather StatementTSAWashington36 min
Nov 5, 6:31 PM CSTSevere Thunderstorm WarningTSANowata, Rogers59 min
Nov 5, 6:39 PM CSTSpecial Weather StatementTSACreek36 min
Nov 5, 6:50 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee55 min
Nov 5, 7:09 PM CSTSpecial Weather StatementTSAOsage36 min
Nov 5, 7:25 PM CSTSpecial Weather StatementTSACraig35 min
Nov 5, 7:31 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee59 min
Nov 5, 7:41 PM CSTSpecial Weather StatementTSATulsa34 min
Nov 5, 7:47 PM CSTAreal Flood AdvisoryTSAPawnee118 min
Nov 5, 7:56 PM CSTSpecial Weather StatementTSAOkfuskee34 min
Nov 5, 8:04 PM CSTFlash Flood WarningTSAPawnee5 hr
Nov 5, 8:05 PM CSTSpecial Weather StatementTSARogers, Tulsa25 min
Nov 5, 8:15 PM CSTTornado WarningTSAOsage35 min
Nov 5, 8:36 PM CSTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington54 min
Nov 5, 8:43 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Nov 5, 9:00 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Washington45 min
Nov 5, 9:10 PM CSTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington53 min
Nov 5, 9:38 PM CSTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Washington112 min
Nov 5, 9:46 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa50 min
Nov 5, 9:59 PM CSTSpecial Weather StatementTSACraig31 min
Nov 5, 10:11 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee34 min
Nov 5, 10:15 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner42 min
Nov 5, 10:33 PM CSTSpecial Weather StatementTSACraig27 min
Nov 5, 10:35 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee55 min
Nov 5, 10:48 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner57 min
Nov 5, 11:09 PM CSTSevere Thunderstorm WarningTSAMuskogee, Wagoner36 min
Nov 5, 11:21 PM CSTSpecial Weather StatementTSACraig, Ottawa24 min
Nov 5, 11:29 PM CSTAreal Flood AdvisoryTSAOttawa91 min
Nov 5, 11:35 PM CSTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner40 min
Nov 5, 11:41 PM CSTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes64 min
Nov 6, 12:15 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.